# SDR MALA110061

- Difficulty date: March 15, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 9,120 hours, 6,097 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 942
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 CHAFE MARKS ON AFT FUSELAGE SKIN AT FS 942, 6:00 POSITION.  DAMAGED AREAS WERE FOUND TO BE WITHIN LIMITS BLENDED, PRIMED AND PAINTED IAW REO 670-53-00-014
